RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 235, Pages 110–113 (Mi tm238)  

This article is cited in 1 scientific paper (total in 1 paper)

Characterization of $\mathbb C^n$ by Its Automorphism Group

A. V. Isaev

Australian National University

Abstract: We show that if the group of holomorphic automorphisms of a connected Stein manifold $M$ is isomorphic to that of $\mathbb C^n$ as a topological group equipped with the compact-open topology, then $M$ is biholomorphically equivalent to $\mathbb C^n$.

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 235, 103–106

Bibliographic databases:
UDC: 517.177
Received in August 2001
Language:

Citation: A. V. Isaev, “Characterization of $\mathbb C^n$ by Its Automorphism Group”, Analytic and geometric issues of complex analysis, Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin, Tr. Mat. Inst. Steklova, 235, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 110–113; Proc. Steklov Inst. Math., 235 (2001), 103–106

Citation in format AMSBIB
\Bibitem{Isa01}
\by A.~V.~Isaev
\paper Characterization of $\mathbb C^n$ by Its Automorphism Group
\inbook Analytic and geometric issues of complex analysis
\bookinfo Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 235
\pages 110--113
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886577}
\zmath{https://zbmath.org/?q=an:1015.32020}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 235
\pages 103--106


Linking options:
  • http://mi.mathnet.ru/eng/tm238
  • http://mi.mathnet.ru/eng/tm/v235/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kodama A., Shimizu S., “A characterization of $C^k\times(C^*)^l$ from the viewpoint of biholomorphic automorphism groups”, J. Korean Math. Soc., 40:3 (2003), 563–575  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:115
    Full text:37
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019